EconPapers    
Economics at your fingertips  
 

LINEAR-QUADRATIC OPTIMIZATION FOR MODELS WITH RATIONAL EXPECTATIONS

Hans Amman () and David Kendrick ()

Macroeconomic Dynamics, 1999, vol. 3, issue 04, pages 534-543

Date: 1999
References: Add references at CitEc
Citations View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://journals.cambridge.org/abstract_S1365100599013048 link to article abstract page (text/html)

Related works:
Working Paper: Linear Quadratic Optimization for Models with Rational Expectations (1997) Downloads
Working Paper: Linear Quadratic Optimization for Models with Rational Expectations (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:cup:macdyn:v:3:y:1999:i:04:p:534-543_01

Access Statistics for this article

Macroeconomic Dynamics is currently edited by December

More articles in Macroeconomic Dynamics from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Series data maintained by Keith Waters ().

 
Page updated 2015-10-15
Handle: RePEc:cup:macdyn:v:3:y:1999:i:04:p:534-543_01